SVRA

Lime Rock SpeedTour Lime Rock Park, Lakeville, CT

Track Length: 1.478 miles

May 28 - 31, 2021

OFFICIAL SCHEDULE

5/24/21

SVRA

12:00pm - 6:00pm Registration

12:00pm - 6:00pm Load-in – Instructions available at:

https://svra.com/wp-content/uploads/2021/05/Load-in-

Instructions.pdf - GATES CLOSE AT 6PM

TRACK WALK 4:30PM-6:00PM

Friday, May 28

7:00am – 5:00pm Registration 7:30am – 5:00pm Tech Inspection

8:45am Mandatory Drivers Meeting Video – SVRA Admin trailer (for those who didn't complete virtual mtg)

 10:05am
 Group A

 10:30am
 Group B

 10:55am
 Group C

 11:20am
 Group D

11:45am TA/XGT/SGT/GT (Optional Test Session)

12:30pm Group A 12:55pm Group B

1:20pm—2:20pm LUNCH BREAK

2:20pm	TA/XGT/SGT/GT (Practice 30min)
2:50pm	Group C
3:15pm	Group D
3:40pm	Group A
4:05pm	Group B
4:30pm	Group C
4:55pm	Group D
5.20nm	TA/XGT/SGT/GT (Qualifying 40min)

5:20pm TA/XGT/SGT/GT (Qualifying 40min)

6:00pm End of on track activities

Saturday, May 29

7:30am - 3:00pm Registration 7:30am - 5:00pm Tech Inspection

8:00am Mandatory Drivers Meeting Video – SVRA Admin trailer (for those who didn't complete virtual mtg)

 9:05am
 Groups 1, 2, 3, 4, Miata
 Practice

 9:35am
 Groups 5, 7, 9, 11
 Practice

 10:05am
 Groups 6, 8, 12
 Practice

 10:35am
 Groups 10, IGT
 Practice

11:05am TA2® Optional Test Session

11:50am Groups 1, 2, 3, 4, Miata Qualifying

12:20pm - 1:20pm LUNCH BREAK - PARADE LAPS

1:20pm	TA/XGT/SGT/GT	Feature Race 65min
2:30pm	Groups 5, 7, 9, 11	Qualifying
3:00pm	Groups 6, 8, 12	Qualifying

Saturday, May 29, cont.

3:30pm Groups 10, IGT Qualifying 4:00pm TA2® Practice 30min

4:30pm End of on-track activities

Sunday, May 30

10:00am – 3:00pm Royal's Car Show Presented by Hagerty

Monday, May 31

8:00am—12 noc	on Registration	
9:05am	TA2®	Qualifying 20min
9:30am	Groups 1, 2, 3, 4, Miata	Feature Race 1
10:00am	Groups 10, IGT	Feature Race 1
10:30am	Groups 6, 8, 12	Feature Race 1
11:00am	Groups 5, 7, 9, 11	Feature Race 1

11:30am - 12:30pm Memorial Day Endurance Challenge 60min Closed Wheel Only 1 pit stop

12:30pm - 1:30pm LUNCH BREAK - PARADE LAPS

1:30pm	TA2® F	eature Race 65min
2:40pm	Groups 1, 2, 3, 4, Miata	Feature Race 2
3:10pm	Groups 10, IGT	Feature Race 2
3:40pm	Groups 6, 8, 12	Feature Race 2
4:10pm	Groups 5, 7, 9, 11	Feature Race 2
4:40pm	End of on track activities	

SVRA TEST DAY GROUPS

Group A – SVRA Groups 1, 2, 3, 4, Miata Group B – SVRA Groups 5, 7, 9, 11 Group C – SVRA Groups 6, 8, 12

Group D – 10, IGT

YOU MUST HAVE THE CORRECT COLOR STICKER ON THE WINDSHIELD OF YOUR RACE CAR

SVRA RUN GROUPS

SVRA Groups 1, 2, 3, 4, Miata SVRA Groups 5, 7, 9, 11 Pro Trans Am Series
SVRA Groups 6, 8, 12 SVRA Groups 10, IGT

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS